# SDR HEEA083908

- Difficulty date: January 17, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N494PH
- Make and model: Bell 407
- Aircraft serial: 53396
- Aircraft time: 2,881 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Oil Cooler
- Part number: 406360500101
- Part serial: 1260
- Condition: Leaking
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR OIL COOLER LEAKING.
